Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the zeros of successive derivatives of integral functions


Author: I. J. Schoenberg
Journal: Trans. Amer. Math. Soc. 40 (1936), 12-23
MSC: Primary 30D10; Secondary 30D15, 30D20
MathSciNet review: 1501863
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D10, 30D15, 30D20

Retrieve articles in all journals with MSC: 30D10, 30D15, 30D20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1936-1501863-4
PII: S 0002-9947(1936)1501863-4
Article copyright: © Copyright 1936 American Mathematical Society